# SDR AALA201510169001

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 23,888 hours, 8,033 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

INBOUND, THE YELLOW HYD SYS WAS LOST AT 9000 FEET.  THE CAPTAIN DECLARED AN EMER & LANDED ON RUNWAY 36C.  THE ACFT WAS TOWED TO THE GATE AS THE LOSS OF THE YELLOW SYS RESULTS IN THE LOSS OF NOSE WHEEL STEERING.  FOUND A DAMAGED PACKING FOR THE UNION ATTACHING THE TEE FITTING TO THE TOP OF THE MAIN HYD PRESS MANIFOLD IN THE WW AREA.  THE DAMAGED PACKING WAS REPLACED & A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 29-13-14-400.
